Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Separation and coding
HTML articles powered by AMS MathViewer

by Stephen Watson PDF
Trans. Amer. Math. Soc. 342 (1994), 83-106 Request permission

Abstract:

We construct a normal collectionwise Hausdorff space which is not collectionwise normal with respect to copies of [0,1]. We do this by developing a general theory of coding properties into topological spaces. We construct a para-Lindelöf regular space in which para-Lindelöf is coded directly rather than $\sigma$-para-Lindelöf and normal. We construct a normal collectionwise Hausdorff space which is not collectionwise normal in which collectionwise Hausdorff is coded directly rather than obtained as a side-effect to countable approximation. We also show that the Martin’s axiom example of a normal space which is not collectionwise Hausdorff is really just a kind of "dual" of Bing’s space.
References
Similar Articles
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 342 (1994), 83-106
  • MSC: Primary 54D15; Secondary 54E30, 54G15, 54G20
  • DOI: https://doi.org/10.1090/S0002-9947-1994-1225576-8
  • MathSciNet review: 1225576